Individuals over time, if in fact there is tumor progression during their temozolomide alone time, their adjutant chemotherapy time, they can develop neurologic deficit depending on where their tumor or tumor progression has occurred. Individuals can experience difficulty with thought, if it's located in the frontal lobe, that is, their tumor or their progression, they can experience weakness of one side of the body. They can experience difficulties swallowing. They can experience difficulty with language as well. More likely than not, myself or my assistants will actually increase their decadron dose with the idea that we can decrease the swelling and symptoms related to that tumor progression. Sometimes this does improve things, but it's also at a cost. The decadron is not without its side effects. It can produce what we call a Cushingoid like appearance. They can become overweight. As I mentioned earlier, if particularly, if in fact they're eating carbohydrates and a high sugar diet. Individuals can also experience some osteoporosis. Very common finding is also a steroid induced myopathy in which the girdle muscles of the hips and shoulders actually can become weak directly related to the decadron, long-term decadron use. Individuals can also have a difficulty with thought, as I mentioned earlier, which can herald behavioral changes. People can become confused. They can become inordinately tired. They can not focus on the tasks at hand, and which does make it difficult for the caretakers to assist them with the activities of daily living.